Armodafinil triggers my depression.

Hello I've been taking armoda for past 2weeks. Around 40/50mg. I was recently diagnosed with depression and BPD as well. I've noticed that I feel productive for 2/3hrs then I get extremely tired and if triggers my depression even more. I've exams coming up and it's not working well for me anymore. Should I take 100/150mg armoda now? I've tried lowering the dosage but it doesn't work either. Read More

2 thoughts on “Armodafinil triggers my depression.

  • *This comment is automatically added to all posts for visibility*

    **Reminder:** Vendor and source discussion for modafinil/armodafinil is not allowed. If your post contains references to modafinil/armodafinil vendors or sources, please make sure they get removed.

    *I am a bot, and this action was performed automatically. Please [contact the moderators of this subreddit](/message/compose/?to=/r/modafinil) if you have any questions or concerns.*

  • If you have BPD and you are not being prescribed armodafinil by your doctor, you should consider not taking prescription medications without supervision.

    I have depression, anxiety, OCD, and perhaps some other things, but I’ve been prescribed modafinil and Effexor (am SNRI) for my narcolepsy by my neurologist. My psychiatrist monitored my modafinil and sleep for about a year to make sure it wasn’t making me hypomanic.

    Unexpected sleepiness can trigger depression in me because I have 5-6 sleep disorders. This tends to happen on the weekends where I’m just exhausted from pushing myself too hard to be like a normal person. For me, it also can trigger my anxiety.

    Armodafinil can make you crash if you push yourself too hard, which it sounds like you may be. It doesn’t cause a crash itself, but once it wears off, any sleep debt you’ve accumulated kicks back in. So, I think you may be crashing down and then the wave of exhaustion may trigger your depression because your BPD makes it hard to regulate your emotions. I can relate.

    I generally don’t recommend that one use *afinils under doctor supervision here. I understand people are adults and can make their own decisions, but as a fellow person that struggles with emotional regulation and mental health, I’d urge you to be cautious and not overdo it.

Leave a Reply